Alert archive / New Mexico / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 66, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at May 31, 2005, 1:20 AM MDT for Curry County, New Mexico. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 31, 2005, 1:20 AM MDT (07:20 UTC)
- Expired
- May 31, 2005, 2:00 AM MDT
- In force
- 40 min
- Issued by
- NWS Albuquerque, NM
- Area
- Counties, with a storm outline in the text
County Curry County, NM
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 30, 8:15 PM MDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 7.3 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 172 J/kg
- Mixed-layer CIN
- -49 J/kg
- Mixed-layer LCL
- 1609 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 67 m²/s²
- 0-3 km storm-relative helicity
- 168 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS55 KABQ 310720 SVRABQ NMC009-310800- /O.NEW.KABQ.SV.W.0066.050531T0720Z-050531T0800Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE ALBUQUERQUE NM 120 AM MDT TUE MAY 31 2005 THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL CURRY COUNTY IN EAST CENTRAL NEW MEXICO * UNTIL 200 AM MDT * AT 117 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES SOUTH OF GRADY...OR ABOUT 22 MILES NORTH OF CLOVIS...AND MOVING EAST AT 15 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... 8 MILES SOUTH OF BROADVIEW AROUND 130 AM MDT... SEVERE STORMS PRODUCE DAMAGING WINDS AND LARGE HAIL. MOVE INDOORS AND AVOID WINDOWS. LAT...LON 3483 10334 3465 10343 3453 10304 3480 10304 $$ 49
1 follow-up statement
000 WWUS55 KABQ 310748 SVSABQ SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 147 AM MDT TUE MAY 31 2005 NMC009-310800- /O.CON.KABQ.SV.W.0066.000000T0000Z-050531T0800Z/ CURRY- 147 AM MDT TUE MAY 31 2005 ...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL CURRY COUNTY UNTIL 200 AM MDT... AT 142 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES SOUTH OF BROADVIEW...OR ABOUT 23 MILES NORTH OF CLOVIS...MOVING EAST AT 15 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... 6 MILES SOUTH OF BROADVIEW AROUND 145 AM MDT... SEVERE STORMS PRODUCE DAMAGING WINDS AND LARGE HAIL. MOVE INDOORS AND AVOID WINDOWS. LAT...LON 3483 10334 3465 10343 3453 10304 3480 10304 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 3:00 PM MDT, 10 hours 20 minutes earlier.
Area forecast discussion, May 30, 3:00 PM MDT, 10 hours 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 300 PM MDT MON MAY 30 2005 .DISCUSSION...UPPER LOW TRACKING NORTH OF FOUR CORNERS REGION ATTM. DRIER AIR MOVING INTO NORTHWEST QUARTER ALOFT...AND DEWPOINTS HAVE COME DOWN OVER THAT AREA AS WELL. EXCEPT AT GALLUP WHERE WIND HAS DECREASED LAST HOUR...WIND HAS NOT EXCEEDED THE RED FLAG WARNING CRITERIA...THEREFORE WARNING WILL BE CANCELLED. HOWEVER...40S DEWPOINTS STILL ENTRENCHED FROM CATRON COUNTY SOUTHWARD AND EASTWARD. CELL MOVING OVER METRO AREA THIS AFTERNOON PRODUCED A BRIEF ROUND OF PEA HAIL AND 0.40 IN RAIN ON ABQ WEST SIDE. PULLED THE ISOLD AREA OF POPS BACK WESTWARD TO THE CONTDVD FOR THIS EVENING...THOUGH MAY BE MOSTLY OVER WITH FROM RIO GRANDE VALLEY WESTWARD BY EARLY EVENING. IN THE EAST...LAPS CAPE VALUES CONTINUE TO CLIMB OVER 2000 J/KG WITH AXIS STRETCHING ACROSS SAN MIGUEL...QUAY...HARDING AND UNION COUNTIES. OTHERWISE...UPPER TROUGH SWINGS THROUGH STATE AND EXITS TO EAST MIDDAY TUESDAY. LOOKS LIKE A WEAK BOUNDARY IS STILL ON TAP TO DROP INTO NORTHEAST NEW MEXICO TUESDAY...BUT DON/T EXPECT MUCH COOLING...MAIN AFFECT MAY BE TO ENHANCE MOIST LOW LEVEL UPSLOPE. WEDNESDAY MAY BE THE MOST QUIET DAY OF THE WEEK WEATHER WISE...AS A SHORT WAVE RIDGE BUILDS. MOISTURE SEEN ADVECTING NORTHEASTWARD IN SATELLITE IMAGERY AHEAD OF UPPER LOW OFF BAJA MAY REMAIN SUPPRESSED UNTIL MIDWEEK BY STRONGER WESTERLIES ASSOCIATED WITH LOW PRESSURE DOMINATING THE NORTHWEST U.S. BOTH NAM/GFS CONTINUE TO SHOW A GOOD SLUG OF AT LEAST HIGH LEVEL MOISTURE CROSSING MUCH OF THE STATE POSSIBLY LATE WEDNESDAY THROUGH LATE THURSDAY AS THE BAJA LOW WEAKENS AND BEGINS TO TRACK EAST NORTHEASTWARD. IN ANY EVENT...EXPECT AN ACTIVE WEATHER PATTERN FOR THE CENTRAL MOUNTAIN CHAIN EASTWARD PERSISTING THROUGH THE END OF THE WEEK AS A TROUGH EXTENDS THROUGH THE GREAT BASIN AND ARIZONA...LIKELY PRODUCING SOME AFTERNOON BREEZY TO WINDINESS AND DRYLINE THUNDERSTORMS IN NEW MEXICO. && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 48 81 47 87 / 0 0 0 0 GALLUP.......................... 41 77 39 84 / 0 0 0 0 GRANTS.......................... 45 78 41 84 / 10 0 0 0 GLENWOOD........................ 48 84 46 90 / 10 0 0 0 CHAMA........................... 34 68 33 75 / 20 10 10 10 LOS ALAMOS...................... 44 75 42 80 / 20 10 10 10 RED RIVER....................... 35 63 31 69 / 30 30 20 20 TAOS............................ 41 74 37 79 / 20 10 10 10 SANTA FE........................ 45 75 43 80 / 20 10 10 10 SANTA FE AIRPORT................ 48 77 45 82 / 20 10 10 10 ESPANOLA........................ 47 80 43 85 / 20 10 10 10 ALBUQUERQUE HEIGHTS............. 56 81 56 87 / 10 0 0 0 ALBUQUERQUE VALLEY.............. 51 83 50 88 / 10 0 0 0 ALBUQUERQUE FOOTHILLS........... 53 80 53 85 / 10 0 0 0 ALBUQUERQUE WEST MESA........... 55 83 55 88 / 10 0 0 0 SOCORRO......................... 52 85 53 90 / 10 0 0 0 SANDIA PARK/CEDAR CREST......... 48 73 49 79 / 10 10 10 10 MORIARTY/ESTANCIA............... 46 76 49 83 / 20 10 10 10 CARRIZOZO....................... 54 82 54 87 / 10 0 0 0 RUIDOSO......................... 51 76 52 79 / 20 10 0 10 RATON........................... 44 73 42 78 / 50 30 30 20 LAS VEGAS....................... 45 75 43 80 / 40 30 30 20 ROY............................. 49 74 49 79 / 50 30 30 20 CLAYTON......................... 51 72 50 80 / 60 30 40 20 SANTA ROSA...................... 53 83 52 86 / 40 20 20 20 TUCUMCARI....................... 56 82 55 89 / 50 30 30 20 FORT SUMNER..................... 57 82 55 89 / 40 20 20 20 CLOVIS.......................... 55 83 56 86 / 40 30 20 20 PORTALES........................ 57 84 57 88 / 40 20 20 20 ROSWELL......................... 59 88 58 91 / 30 10 20 20 && .ABQ WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, May 30, 6:00 AM MDT, 19 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 600 AM MDT MON MAY 30 2005 NMZ001>021-026-311200- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS- CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CHAVES COUNTY PLAINS- CONCHAS LAKE/GUADALUPE COUNTY-CURRY COUNTY-DE BACA COUNTY- FAR NORTHEAST PLAINS-GUADALUPE MOUNTAINS OF CHAVES COUNTY- HARDING COUNTY-LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- LOWER RIO GRANDE VALLEY- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-NORTHEAST HIGHLANDS- NORTHWEST MOUNTAINS INCLUDING JEMEZ-NORTHWEST PLATEAU-QUAY COUNTY- ROOSEVELT COUNTY-SANDIA/MANZANO MOUNTAINS-SANGRE DE CRISTO MOUNTAINS- SOUTHWEST MOUNTAINS/UPPER GILA REGION-UPPER RIO GRANDE VALLEY- WEST CENTRAL MOUNTAINS- 600 AM MDT MON MAY 30 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON INTO EARLY EVENING EAST OF THE CENTRAL MOUNTAIN CHAIN. LARGE HAIL WILL BE THE MAIN THREAT...BUT DAMAGING WINDS ARE ALSO POSSIBLE AS STORMS SHIFT EAST ACROSS THE PLAINS LATE TODAY. HEAVY RAIN COULD LEAD TO LOCALIZED FLOODING WHERE SIGNIFICANT RAIN FELL OVER THE PAST FEW DAYS...ESPECIALLY IN THE NORTHEAST. IN ADDITION...HIGH WATER FLOWS WILL CONTINUE WITHIN THE RIVERS AND STREAMS OVER NORTHERN NEW MEXICO. THE MAIN AREA OF CONCERN INCLUDES THE CABRESTO CREEK AND RED RIVER...WHERE A FLOOD WARNING CONTINUES. SIGNIFICANT PRECIPITATION COULD ALLOW WATERWAYS TO RISE ONCE AGAIN. FINALLY...A FEW DRY THUNDERSTORMS ARE PREDICTED IN THE NORTHWEST PART OF THE STATE TODAY. LIGHTNING STRIKES...IN CONJUNCTION WITH GUSTY WINDS AND VERY LITTLE RAIN COULD SPARK WILDFIRES LATER TODAY. .DAYS TWO THROUGH SEVEN... THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER THE NORTHEAST PART OF NEW MEXICO ON TUESDAY WITH LARGE HAIL THE MAIN THREAT. HIGH WATER FLOWS WILL CONTINUE WITHIN THE RIVERS AND STREAMS OVER NORTHERN NEW MEXICO. SIGNIFICANT PRECIPITATION COULD ALLOW WATERWAYS TO RISE ONCE AGAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING FOR MANY AREAS ACROSS NORTHERN AND EASTERN NEW MEXICO. REPORT SEVERE WEATHER OR FLOODING TO THE NATIONAL WEATHER SERVICE. 19
In the hours before
Special weather statement, May 30, 9:02 PM MDT, 4 hours 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 902 PM MDT MON MAY 30 2005 NMZ012-310600- CONCHAS LAKE/GUADALUPE COUNTY- 902 PM MDT MON MAY 30 2005 ...SEVERE THUNDERSTORM WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE HAS CANCELLED SEVERE THUNDERSTORM WATCH 359 FOR THE FOLLOWING AREAS IN NORTH AND CENTRAL NEW MEXICO THIS CANCELS 1 COUNTY GUADALUPE NMZ018>021-026-310600- CHAVES COUNTY PLAINS-CURRY COUNTY-DE BACA COUNTY-GUADALUPE MOUNTAINS OF CHAVES COUNTY-ROOSEVELT COUNTY- 902 PM MDT MON MAY 30 2005 ...SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT MDT TUESDAY MORNING... SEVERE THUNDERSTORM WATCH 359 REMAINS VALID UNTIL MIDNIGHT MDT TUESDAY MORNING FOR THE FOLLOWING AREAS IN NORTH AND CENTRAL NEW MEXICO THIS WATCH INCLUDES 4 COUNTIES CHAVES CURRY DE BACA ROOSEVELT 16
Local storm report, May 30, 9:14 PM MDT, 4 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
914 PM MDT MON MAY 30 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM HAIL DEXTER 33.19N 104.37W
05/30/2005 2.75 INCH CHAVES NM EMERGENCY MNGR
&&
CJONESLocal storm report, May 30, 9:20 PM MDT, 4 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
920 PM MDT MON MAY 30 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0913 PM HAIL 5 N WHEATLAND 34.98N 103.35W
05/30/2005 0.75 INCH QUAY NM NWS EMPLOYEE
&&
CJONESSpecial weather statement, May 30, 11:49 PM MDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1149 PM MDT MON MAY 30 2005 NMZ018>021-026-310600- CHAVES COUNTY PLAINS-CURRY COUNTY-DE BACA COUNTY-GUADALUPE MOUNTAINS OF CHAVES COUNTY-ROOSEVELT COUNTY- 1149 PM MDT MON MAY 30 2005 ...SEVERE THUNDERSTORM WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE HAS CANCELLED SEVERE THUNDERSTORM WATCH 359 FOR THE FOLLOWING AREAS IN NORTH AND CENTRAL NEW MEXICO THIS ALLOWS TO EXPIRE 4 COUNTIES CHAVES CURRY DE BACA ROOSEVELT 16
Local storm report, May 30, 11:55 PM MDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1155 PM MDT MON MAY 30 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM HAIL 8 NNW RATON 36.99N 104.50W
05/30/2005 0.88 INCH COLFAX NM PUBLIC
0645 PM HAIL 10 SW ROSWELL 33.27N 104.65W
05/30/2005 1.00 INCH CHAVES NM COUNTY OFFICIAL
FUNNEL CLOUD ALSO REPORTED
0646 PM TORNADO 5 E DES MOINES 36.76N 103.74W
05/30/2005 UNION NM STORM CHASER
0653 PM HAIL 15 NW LOGAN 35.51N 103.63W
05/30/2005 2.00 INCH HARDING NM NWS EMPLOYEE
0653 PM TORNADO 15 NW LOGAN 35.51N 103.63W
05/30/2005 HARDING NM NWS EMPLOYEE
0700 PM HAIL NEWKIRK 35.07N 104.26W
05/30/2005 1.75 INCH GUADALUPE NM TRAINED SPOTTER
0730 PM HAIL DEXTER 33.19N 104.37W
05/30/2005 2.75 INCH CHAVES NM EMERGENCY MNGR
0810 PM HAIL QUAY 34.93N 103.76W
05/30/2005 1.00 INCH QUAY NM FIRE DEPT/RESCUE
0815 PM TORNADO 12 SE HAGERMAN 32.99N 104.18W
05/30/2005 CHAVES NM LAW ENFORCEMENT
0825 PM TORNADO 21 SE HAGERMAN 32.90N 104.07W
05/30/2005 EDDY NM TRAINED SPOTTER
0913 PM HAIL 5 N WHEATLAND 34.98N 103.35W
05/30/2005 0.75 INCH QUAY NM NWS EMPLOYEE
&&
16Local storm report, May 31, 12:20 AM MDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1220 AM MDT TUE MAY 31 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1215 AM HAIL 5 SE LINGO 33.74N 103.05W
05/31/2005 2.00 INCH ROOSEVELT NM BROADCAST MEDIA
1 MILE WEST OF TEXAS STATE LINE ON HIGHWAY 114
&&
KDThe office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 30, 6:06 PM MDT | Severe Thunderstorm Warning | ABQ | Harding | 54 min |
| May 30, 6:31 PM MDT | Tornado Warning | ABQ | Chaves | 44 min |
| May 30, 6:59 PM MDT | Tornado Warning | ABQ | Harding, Quay | 46 min |
| May 30, 7:03 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, Quay | 57 min |
| May 30, 7:14 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 61 min |
| May 30, 7:18 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, De Baca | 42 min |
| May 30, 7:25 PM MDT | Severe Thunderstorm Warning | ABQ | Union | 50 min |
| May 30, 7:44 PM MDT | Tornado Warning | ABQ | Harding, Quay | 50 min |
| May 30, 7:46 PM MDT | Severe Thunderstorm Warning | ABQ | De Baca | 59 min |
| May 30, 7:53 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, Roosevelt | 67 min |
| May 30, 7:56 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 64 min |
| May 30, 8:01 PM MDT | Severe Thunderstorm Warning | ABQ | Quay | 59 min |
| May 30, 8:14 PM MDT | Severe Thunderstorm Warning | ABQ | Union | 46 min |
| May 30, 8:15 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 50 min |
| May 30, 8:23 PM MDT | Tornado Warning | ABQ | Chaves | 37 min |
| May 30, 8:44 PM MDT | Severe Thunderstorm Warning | ABQ | De Baca | 62 min |
| May 30, 8:47 PM MDT | Severe Thunderstorm Warning | ABQ | Quay | 59 min |
| May 30, 10:01 PM MDT | Severe Thunderstorm Warning | ABQ | Roosevelt | 61 min |
| May 31, 12:09 AM MDT | Severe Thunderstorm Warning | ABQ | Roosevelt | 27 min |
| May 31, 1:04 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax | 26 min |
| May 31, 1:30 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Harding | 45 min |
| May 31, 2:16 PM MDT | Severe Thunderstorm Warning | ABQ | Harding | 44 min |
| May 31, 2:57 PM MDT | Severe Thunderstorm Warning | ABQ | San Miguel | 63 min |
| May 31, 3:00 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, San Miguel | 60 min |
| May 31, 3:44 PM MDT | Severe Thunderstorm Warning | ABQ | Quay | 61 min |
| May 31, 3:59 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, San Miguel | 42 min |
| May 31, 4:02 PM MDT | Severe Thunderstorm Warning | ABQ | Quay, San Miguel | 58 min |
| May 31, 4:27 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax | 30 min |
| May 31, 4:31 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Mora | 44 min |
| May 31, 4:47 PM MDT | Severe Thunderstorm Warning | ABQ | Quay | 60 min |
| May 31, 4:51 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax | 54 min |
| May 31, 5:43 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax | 53 min |
| May 31, 5:45 PM MDT | Severe Thunderstorm Warning | ABQ | San Miguel | 41 min |
| May 31, 5:53 PM MDT | Severe Thunderstorm Warning | ABQ | Curry | 67 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.